Fourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)557-588
Number of pages32
JournalMathematische Zeitschrift
Volume231
Issue number3
DOIs
Publication statusPublished - 1999 Jan 1
Externally publishedYes

Fingerprint

Siegel Modular Forms
Parabolic Subgroup
Fourier Expansion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup. / Narita, Hiroaki.

In: Mathematische Zeitschrift, Vol. 231, No. 3, 01.01.1999, p. 557-588.

Research output: Contribution to journalArticle

@article{21f22fb391154d3db32c35572a282bb4,
title = "Fourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup",
author = "Hiroaki Narita",
year = "1999",
month = "1",
day = "1",
doi = "10.1007/PL00004743",
language = "English",
volume = "231",
pages = "557--588",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Fourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup

AU - Narita, Hiroaki

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=0033414761&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033414761&partnerID=8YFLogxK

U2 - 10.1007/PL00004743

DO - 10.1007/PL00004743

M3 - Article

AN - SCOPUS:0033414761

VL - 231

SP - 557

EP - 588

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -